| Model Number |
PNDL, 5BV TVH TP 31G 8MM100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note 1: customer contacted manufacturer on 26-feb-2024 - customer provided the lot number of the pen needles she had reported complaint regarding inaccurate dispense.Replacement product was sent to customer at this time.Note 2: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Consumer reported complaint the 31g pen needles did not dispense the insulin.The package was not open or damaged when received by the customer.The customer has been using the product for less than one month.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.Customer did not have the product with her at the time of the initial call was unable to provide lot information.
Additional Manufacturer Narrative
Sections with additional information as of 09-may-2024: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.